# SDR SIMA201107701

- Difficulty date: March 18, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 21,423 hours, 18,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Part number: 1317
- Condition: Dirty
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2969 DURING PRE FLIGHT INSPECTION FOUND THE RIGHT OVERWING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED CONTACT POINTS IAW AMM 33-50-10.  THE OPERATIONAL CHECK WAS  GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
